# SDR SWAA2022061719890

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 25,908 hours, 11,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE EMERGENCY LIGHTS INOP / [01] R&R FWD SERVICE EMERGENCY LIGHT BATTERY PACK REF. AMM  33-51-06 OPS CHECKS NORMAL
